# SDR USAA2009081192076

- Difficulty date: July 19, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 37,865 hours, 14,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S-02 - MAJOR REPAIR - GALVANIC CORROSION ON LOWER SILL OF L-2 DOOR BETWEEN FR66 TO FR68, S23L.  REPAIRED LOWER SILL OF L-2 DOOR BETWEEN FR66 TO FR68, S23L IAW A320 SRM 53-41-14.
